# SDR HNAA2009040900115

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 45,141 hours, 50,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 45,141 hours, 50,555 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE RED FLOOR EMERGENCY LIGHT OUT IN FORWARD CABIN.  RELAMPED BULB AS REQUIRED, OPS CHECK GOOD IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 33-52-00.
